Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 65279, 30 pages
http://dx.doi.org/10.1155/IJMMS/2006/65279

The dynamical U(n) quantum group

DIAM, Faculteit Elektrotechniek, Wiskunde en Informatica (EWI), Technische Universiteit Delft, Postbus 5031, Delft, GA 2600, The Netherlands

Received 4 August 2005; Revised 1 May 2006; Accepted 10 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Erik Koelink and Yvette Van Norden, “The dynamical quantum group,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 65279, 30 pages, 2006. https://doi.org/10.1155/IJMMS/2006/65279.